# SDR V0XD201811271001

- Difficulty date: November 27, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 33,726 hours, 24,924 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED BETWEEN F.S. 280-F.S.333.  CORRECTIVE ACTION: REMOVED CORRODED AREA FABRICATED AND INSTALLED REPAIR PARTS IAW GO JET ENGINEERING ORDER C700-53MR-005-0 DATED 08 NOV 2018.
